Quinidine syncope

Polish translation: niżej

00:01 Apr 4, 2005
English to Polish translations [PRO]
Medical - Medical: Cardiology / Torsade de Pointes
English term or phrase: Quinidine syncope
This arrhytmia was responsilble for Quinidine syncope and is an important cause of sudden death in patients treated with type I and type III antiarrhytmic medications.
KJS (X)
Polish translation:niżej
Explanation:
omdlenie spowodowane/wywołane przez chinidynę
(jako skutek uboczny)
Selected response from:

Michal Berski
Poland
Local time: 14:52
Grading comment
4 KudoZ points were awarded for this answer



Summary of answers provided
5niżej
Michal Berski


  

Answers


6 hrs   confidence: Answerer confidence 5/5
quinidine syncope
niżej


Explanation:
omdlenie spowodowane/wywołane przez chinidynę
(jako skutek uboczny)


    Reference: http://patients.uptodate.com/topic.asp?file=carrhyth/13014
Michal Berski
Poland
Local time: 14:52
Native speaker of: Polish
PRO pts in category: 142
Login to enter a peer comment (or grade)



Login or register (free and only takes a few minutes) to participate in this question.

You will also have access to many other tools and opportunities designed for those who have language-related jobs (or are passionate about them). Participation is free and the site has a strict confidentiality policy.

KudoZ™ translation help

The KudoZ network provides a framework for translators and others to assist each other with translations or explanations of terms and short phrases.


See also:

Your current localization setting

English

Select a language

Term search
  • All of ProZ.com
  • Term search
  • Jobs
  • Forums
  • Multiple search